# SDR DL757990374

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Gouged
- Location: Bs 1694
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A BAD GOUGE AT FS 1694 BETWEEN THE STRINGER 14L SKIN LAP SPLICE AND STRINGER 15L.  THE DAMAGE WAS CUTOUT WITH A 3.5  X 1 CUTOUT AND REPAIRED WITH AND EXTERNAL DOUBLER AND FILLER TO OVERLAP THE EXISTING LAP JOINT.  THE REPAIR WAS ACCOMPLISHED PER ER/A 366716-14, REV A.
